# SDR AALA202403281027

- Difficulty date: March 25, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 28,607 hours, 11,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON CEILING PANEL BY ROW 28 INOPERATIVE. MAINTENANCE FOUND THE CONNECTORS ON THE LIGHT DISCONNECTED AND RE-SECURED THE CONNECTORS PER AMM 33-51-11. A SATISFACTORY OPERATIONAL CHECK.
